Acetaminophen, diphenhydramine HCI. Non-habit forming. Contains no aspirin. Temporarily relief of occasional headaches and minor aches and pains with accompanying sleeplessness.
Do not take more than directed (see overdose warning). Adults and Children 12 Years and Over: Take 2 caplets at bedtime, do not take more than 8 caplets in 24 hours. Children Under 12 Years: Do not use this adult product in children under 12 years of age; this will provide more than the recommended dose (overdose) and may cause liver damage. Store between 68-77 degrees F (20-25 degrees C).
Active Ingredients (in Each Caplet): Acetaminophen (500 mg), Diphenhydramine HCl (25 mg). Inactive Ingredients: Carnauba Wax, FD&C Blue 1 Aluminum Lake, FD&C Blue 2 Aluminum Lake, Hypromellose, Magnesium Stearate, Polyethylene Glycol, Polysorbate 80, Powdered Cellulose, Pregelatinized Starch, Propylene Glycol, Shellac, Sodium Citrate, Sodium Starch Glycolate, Titanium Dioxide.
Sign up to receive exclusive email-only savings and information.